Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1243 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1986-08-31
The maximum principle in optimal control problems for an elliptic equation (in Russian)Uldis Raitums (1) University of Latvia, Riga, Latvia
Problems of optimal control are considered under state equations in the form of quasilinear second-order elliptic differential equations of divergence type, with equations and inequalities as integral constraints. The main stress is on those cases with non-convex sets of admissible controls where all coefficients of the state equation depend on the controls. A maximum principle in integrated form, embodying necessary conditions for optimality, is derived under assumptions analogous to those under which the linearized maximum principle holds in the ease of convex sets of admissible controls.
No keywords available for this article.
Raitums Uldis: The maximum principle in optimal control problems for an elliptic equation (in Russian). Z. Anal. Anwend. 5 (1986), 289-306. doi: 10.4171/ZAA/200